# SDR DALA2019062503827

- Difficulty date: June 24, 2019
- Submitted: June 25, 2019
- Operation: Air carrier
- Aircraft: N943AT
- Make and model: Boeing 717-200
- Aircraft serial: 55006
- Aircraft time: 53,836 hours, 37,114 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Bs 813
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CUSP MEMBRANE (WEB) AT Y=813 RH SIDE.  AREA WAS CLEANED PER PS 900-1-2-1NO. GVI WAS PERFORMED AND NO CORROSION WAS FOUND PER B717-200 AMM 05-21-02-210-802. CRACK WAS REPAIRED PER B717-200 SRM 53-00-00-2R AND 51-41-02-0G.
